# SDR REXA201812281348

- Difficulty date: December 18, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 26,529 hours, 17,360 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670333892
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 349 HAS CORROSION SPOTS ON THE FWD AND AFT SIDE BETWEEN STGR 26L
AND 25R, IN THE FWD E & E BAY.                                        
REMOVED AND REPLACE FWD CARGO DOOR NET ANCHOR PLATE (BRACKET) AT FS. 
565.00 STGR 26L IAW CRJ 900 SMM 51-42-21                             
                                                                     
                                        AAR-S/M 4
